# SDR HEEA955441

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: 7000299901
- Condition: Fails Test
- Location: Autopilot
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO PILOT CONTROL FAILS TEST 4.2 ON SST, LED #2 IS OFF.
